MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CC TIBIAL INSERT SZ 1, 15MM

EXACTECH, INC. OPTETRAK; CC TIBIAL INSERT SZ 1, 15MM
Model Number 208-21-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 02/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Approximately 2 weeks after a previous right knee wash-out and the cck insert replacement, this female patient developed another infection.The cck insert was removed on (b)(6) 2020.The prosthesis was well fixed and showed no degree of movement was noted by the surgeon during the retrieval.Patient was last known to be in stable condition following the event.The devices will not return due to hospital policy.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition or is nosocomial in nature.Section(s): no information has been provided: a2, a4, a5, b6, b7, and d6.

Brand Name
OPTETRAK
Common Device Name
CC TIBIAL INSERT SZ 1, 15MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9848923
Report Number1038671-2020-00248
Device Sequence Number10944387
Product Code JWH
UDI-Device Identifier10885862054111
UDI-Public10885862054111
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2020
Device Model Number208-21-15
Device Catalogue Number208-21-15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;